Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Slipped on steps, body ache, light bleeding. Am trying to conceive. Related to fall or implantation bleeding?

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
I slipped down 4 or 5 steps yesterday and immediately felt that my spinal cord got wacked out of alignment. My body has been aching and this morning I noticed that I have light bleeding. Could this be related to the fall? I am trying to conceive as well and am on day 12 of my cycle. Could it be implantation bleeding?
Posted Fri, 14 Sep 2012 in Women's Health
Answered by Dr. Mahesh Koregol 1 hour later
Hi, thanks for your query. I read your query. Following is my reply: 1) This is unlikely to be implantation bleeding as it happens after ovulation & fertilization. That is after 20th day of cycle. You might just be ovulating in another 2 days. 2) Bleeding could be due to the unrecognised trauma to genital organs. This can be confirmed only after examination of genital tract by a doctor. 3) Since you are complaining of back pain also, i suggest you see a doctor for complete examination which will prevent further complications. Regards, Dr. Mahesh Koregol. IVF & Infertility specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor